This topic is now archived and is closed to further replies.

antibiotics Lymecycline, Duac, Differin

2 posts in this topic

Hi everyone,

I've been on lymecycline, duac and differin for about a week and a half now.

At first my skin felt really dry and painful after applying the cream but that seems to have calmed down (thank goodness!)

I am, however, worried that I might be experiencing some side effects which might be connected to the antibiotics..

I think I may possibly have a yeast infection (I've never had one before so I'm not sure) and I've also been experiencing some mild diarrhea (sorry for how gross this all is..)

Has anyone else had these problems whilst on lymecycline or anything similar? I really don't want to go to a doctor if I don't have to..

I've heard that taking probiotics could help with this but I'm not sure if that's just defeating the purpose of the antibiotics?!

Someone please help me!

Thanks in advance xxx

Share this post

Link to post
Share on other sites

Yeast infections are fairly common in women taking antibiotics. If you're not wanting to see a doctor, most yeast infections are treatable with OTC, non-prescription medications for yeast infections. They're the same as the prescription medications, but in lower concentrations. The downside is that you don't have a clinician confirming that it is a yeast infection. Usually thick, white, cottage-cheese like consistency with persistent itching. Nausea, vomiting, and diarrhea are also common with antibiotics. I'm not familiar with Lymecycline (are you outside of the United States?). Some tetracyclines can be taken with food (doxycycline), but others have decreased absorption (up to 50 percent with tetracycline). Check your medication label. If you can take it with a meal, you'll likely have less gastraintestinal complaints.

Share this post

Link to post
Share on other sites